ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2020.1.57590

On Irreducible Carpets of Additive Subgroups of Type \(G_2\) Over Fields of Characteristic \(p>0\)

Franchuk, S. K.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 1.
This article is devoted to the study of subgroups of Chevalley groups defined by carpets, sets of additive subgroups of the main definition ring. Such subgroups are called carpet subgroups and they are generated by root elements with coefficients from the corresponding additive subgroups. By definition, a carpet is closed if the carpet subgroup it defines, does not contain new root elements. One of the important questions in the study of carpet subgroups is the question of the closeness of the original carpet. In is known that this question is reduced to irreducible carpets, that is, to carpets all additive subgroups of which are nonzero [1, 2]. The article describes irreducible carpets of type \(G_2\) over a field \(K\) of characteristic \(p>0\), at least one additive subgroup of which is an \(R\)-module, in the case when \(K\) is an algebraic extension of the field \(R\).
Keywords: Chevalley group, carpet of additive subgroups, carpet subgroup.
Language: Russian Download the full text  
For citation: Franchuk, S. K. On Irreducible Carpets of Additive Subgroups of Type \(G_2\) Over Fields of Cha racteristic \(p>0\), Vladikavkaz Math. J., 2020, vol. 22, no. 1, pp.78-84 (in Russian). DOI 10.23671/VNC.2020.1.57590
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |